# SDR UPS08852086

- Difficulty date: April 15, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,122 hours, 26,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1771 L11l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 END FITTING CRACKED IN 60 COMPARTMENT, L11L STA 1771.  REMOVE AND REPLACE END FITTING IAW SRM 51-1-21, 51-1-8, 51-1-20D, 51 -3-2.
